MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 LP15,EN,SPO2,3L,EX,NIBP,CO2,TR,VR,V4; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

PHYSIO-CONTROL, INC. - 3015876 LP15,EN,SPO2,3L,EX,NIBP,CO2,TR,VR,V4; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number 15
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code Ventricular Fibrillation (2130)
Date of Event 06/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Physio-control contacted the customer to request additional information on the patient.No response has been received from the customer.Patient fields in which information is not provided were intentionally left blank.Physio-control performed an initial evaluation of the customer device and verified the reported issue.Physio-control continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
 
Event or Problem Description
The customer contacted physio-control to report that their device's screen froze for 10 seconds while in use.This issue is patient related, the user reported they could not determine the patient's ecg rhythm or provide defibrillation if needed; however no serious injury or death has been reported at this time.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Initial mfr# 0003015876-2021-01381 stated that the reported issue was verified, however the investigation determined that the reported issue was neither verified nor duplicated.Root cause was unable to be determined.The battery pins were replaced as per pip process.The device passed functional and performance testing and was returned to the customer.

Brand Name
LP15,EN,SPO2,3L,EX,NIBP,CO2,TR,VR,V4
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
MDR Report Key12131397
Report Number0003015876-2021-01381
Device Sequence Number11956303
Product Code MKJ
UDI-Device Identifier00883873872079
UDI-Public00883873872079
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P160026
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 10/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number15
Device Catalogue Number99577-001932
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/21/2021
Initial Date Received by Manufacturer 06/11/2021
Supplement Date Received by Manufacturer09/30/2021
Initial Report FDA Received Date07/07/2021
Supplement Report FDA Received Date10/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1